# SDR COEA0303742

- Difficulty date: October 24, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N742FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10349
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Linkage
- Part number: 200798304
- Condition: Broken
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAEKOFF, THE NOSE WHEEL FAILED TO UNLOCK FOR RETRACTION.  CREW ELECTED TO RETURN TO RAP, NO EMERGENCY WAS DECLARED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND EYE END BROKEN THAT CONNECTS TO GEAR UNLOCK LATCH. REMOVED AND REPLACED EYE END.  A/C RETURNED TO SERVICE.  (M)
